The Orlicz property of symmetric spaces
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1341-1344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a13,
author = {E. M. Semenov and A. M. Shteinberg},
title = {The {Orlicz} property of symmetric spaces},
journal = {Doklady Akademii Nauk},
pages = {1341--1344},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a13/}
}
E. M. Semenov; A. M. Shteinberg. The Orlicz property of symmetric spaces. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1341-1344. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a13/